Convexity of harmonic densities

  • David Benko

    University of South Alabama, Mobile, USA
  • Peter Dragnev

    Indiana-Purdue University, Fort Wayne, USA
  • Vilmos Totik

    University of Szeged, Hungary


The convexity of the densities of harmonic measures is proven for subsets of a circle or of the real line. As a consequence, we get the convexity of the densities of equilibrium measures for compact sets lying on circles or the real axis.

Cite this article

David Benko, Peter Dragnev, Vilmos Totik, Convexity of harmonic densities. Rev. Mat. Iberoam. 28 (2012), no. 4, pp. 947–960

DOI 10.4171/RMI/698